"On the Maximal value of additive functions..."

P. Erdős, I. Kátai

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)499
Number of pages1
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume37
Issue number4
DOIs
Publication statusPublished - Dec 1981

Fingerprint

Additive Function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

"On the Maximal value of additive functions...". / Erdős, P.; Kátai, I.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 37, No. 4, 12.1981, p. 499.

Research output: Contribution to journalArticle

@article{a4986ff5aaf240bbb4c531483f1ee396,
title = "{"}On the Maximal value of additive functions...{"}",
author = "P. Erdős and I. K{\'a}tai",
year = "1981",
month = "12",
doi = "10.1007/BF01895152",
language = "English",
volume = "37",
pages = "499",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - "On the Maximal value of additive functions..."

AU - Erdős, P.

AU - Kátai, I.

PY - 1981/12

Y1 - 1981/12

UR - http://www.scopus.com/inward/record.url?scp=34250237831&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250237831&partnerID=8YFLogxK

U2 - 10.1007/BF01895152

DO - 10.1007/BF01895152

M3 - Article

AN - SCOPUS:34250237831

VL - 37

SP - 499

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -